International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Retraction Notice to "Differential Subordinations for Higher-Order Derivatives of Multivalent Analytic Functions Associated with Dziok-Srivastava Operator"

  • Editorial Board

    Abstract

    This article has been retracted for multiple submissions and duplicate publication.

    How to Cite

    E. Board, Retraction Notice to "Differential Subordinations for Higher-Order Derivatives of Multivalent Analytic Functions Associated with Dziok-Srivastava Operator", Int. J. Anal. Appl. 16 (2018), 594–594. https://doi.org/10.28924/2291-8639-16-2018-594

    BibTeX
    @article{Board2018,
      author  = {Board, Editorial},
      title   = {Retraction Notice to "Differential Subordinations for Higher-Order Derivatives of Multivalent Analytic Functions Associated with Dziok-Srivastava Operator"},
      journal = {Int. J. Anal. Appl.},
      volume  = {16},
      year    = {2018},
      pages   = {594--594},
      doi     = {10.28924/2291-8639-16-2018-594}
    }

    References

    • [1] A.K. Wanas and A.H. Majeed, Differential Subordinations for Higher-Order Derivatives of Multivalent Analytic Functions Associated with Dziok-Srivastava Operator, Analele Universitatii Oradea Fasc. Matematica, Tom XXV (2018), Issue No. 1, 33-42.